Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diarrhea, cramps, constipation, headaches, high BP, bloated. Reason?

I am having diarhal and sometimes constipation . Lately everything I eat my stomach cramps alonf with fever in my belly. My stools have white particals in it. I have been having headaches. I have highblood pressure but it is under control with medicine. I was just dx with pre diabeties. My glucose is not bad. I get bloated after I eat. Its like the food doesnt digest. I have rt side upper pain and sometimes burning. Ive had wn ultrasound results nothing. Ive had a radiation test nothing. I am going to the gi doctor next. There has to be a reason for this. Help...
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum.

It seems you are suffering from gastroenteritis. The other reasons for such symptoms can be amoebiasis, water or food borne infection, food allergy, food poisoning, liver problems, gastritis, etc.

1. Keep yourself well hydrated with soups, juice and ORS with water to maintain the body electrolye level and avoid dehydration.
2. Take antacids, ranitidine or omeprazole to get better. Anti-diarrhoeals can help. You can take analgesics to get rid of headache and bodyache.
3. Get examined by a doc, get blood tests done to rule out any infection 9 viral, typhoid, etc ), liver dysfunctions. Stool ( routine and culture ) should be done before starting antibiotics.
4. Take semi solid food and boiled cooled water. Avoid smoking, alcohol, caffeine or addiction of any kind.

Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor